Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On a Method of Solving a Class of Diophantine Equations

Charles M. Grinstead
Mathematics of Computation
Vol. 32, No. 143 (Jul., 1978), pp. 936-940
DOI: 10.2307/2006498
Stable URL: http://www.jstor.org/stable/2006498
Page Count: 5
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On a Method of Solving a Class of Diophantine Equations
Preview not available

Abstract

An elementary method for solving simultaneous Diophantine equations is given. This method will in general lead quickly to a solution-free region on the order of $1 < x < 10^{10^{50}}$. The method is illustrated by applying it to a set of Diophantine equations.

Page Thumbnails

  • Thumbnail: Page 
936
    936
  • Thumbnail: Page 
937
    937
  • Thumbnail: Page 
938
    938
  • Thumbnail: Page 
939
    939
  • Thumbnail: Page 
940
    940